# SDR N6WA201112010001

- Difficulty date: December 1, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N172GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10283
- Aircraft time: 7,210 hours, 4,818 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PAX DOOR HANDLE MASTER WARNING FAULT MESSAGE.  INSPECTED DOOR WARNING HARNESS FOUND NO DEFECTS.  OPS CHECK PAX DOOR WARNING SYS IAW AMM 52-70-04. OPS CHECK GOOD AT THIS TIME.
